# SDR DLL19001872

- Difficulty date: September 26, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- Aircraft time: 79,465 hours, 16,020 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 223101
- Part serial: 339
- Condition: Seized
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRBORN SMELLED ELECTRICAL ARCING WITH AN UNUSUAL MOTOR NOISE ORIGINATING FROM BEHIND F/E PANEL.  FOUND INSTRUMENT COOLING FAN LOCKED UP AND VERY HOT.  REPLACED FAN, INSPECTED ALL WIRING IN AREA.
